# SDR CA160211001

- Difficulty date: February 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 23 hours
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PMANP1588014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT TOP OF CLIMB FLIGHT CREW NOTED CO-PILOT MAIN WINDSHIELD HAD CRACKED.  THE CREW RETURNED AND LANDED AT THE DEPARTURE AIRPORT.  MAINTENANCE PERSONNEL REPLACED THE CO-PILOT WINDSHIELD IAW JIC 56-11-00.  NO FURTHER FAULTS WERE NOTED.
